# SDR UIEA2020010800035

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,062 hours, 19,184 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 1907
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEATS OF RT GENERATOR DISCONNECT ON RT ENGINE START.( REMOVED AND REPLACED RIGHT GENERATOR CONTROL UNIT IAW B767 AMM 24-22-02. OPS CHECK OK. )
